MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 32IN 4K OLED SURGICAL DISPLAY; CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO

STRYKER ENDOSCOPY-SAN JOSE PKG 32IN 4K OLED SURGICAL DISPLAY; CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO
Catalog Number 0240031300
Medical Device Problem Codes No Display/Image (1183); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device failed and shut off in the middle of a case causing full loss of image on primary monitor.Duration of loss of image was that it never came back on.It was for the remaining portion of the case which was approximately 60-90 minute range.Procedure completed using the secondary monitor.There was no surgical delay, it was more about "pivoting" to the secondary monitor to complete the case.
 
Additional Manufacturer Narrative
Alleged failure: shut off in the middle of a case.Confirmed failure: scratched pp filter.Lcd panel failure.Repair: replaced pp filter.Replaced lcd assembly.Upgraded firmware.Monitor tier 3 repair.Probable root cause: 1.Improper installation.2.Video cables are not sufficiently connected to ensure video transmission.3.Failure of edid negotiation.4.Failure of power supply.5.Failure or brownout of display voltage converter.6.User connects incompatible video source.7.Video source other than the one intended is selected for display.8.Damaged pins of hdmi / dvi connector.9.Open / short circuit failure between video connectors, tconn board and main board.10.Hard power switch on rear of display is in the off position.11.Failure / bug of scaler software.12.Incompatible cable used to connect video source to display.13.Cables have insufficient retention force.14.Cybersecurity event.15.Excessive usb current draw.16.Improper low voltage error setpoint.17.Open / short circuit of power cable caused by pinch force during assembly and shipment.18.Short circuit failure of tcon board electronics to tcon board cover the product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG 32IN 4K OLED SURGICAL DISPLAY
Common Device Name
CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23651038
Report Number0002936485-2025-00940
Device Sequence Number4823440
Product Code FWB
UDI-Device Identifier07613327592146
UDI-Public07613327592146
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240031300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown